MathSciNet Relay Station
MathSciNet bibliographic data
MR2994059 49J53 (49J52 90C29 90C46)
Li, S. J.; Zhu, S. K.; Li, X. B. Second-order optimality conditions for strict efficiency of constrained set-valued optimization. J. Optim. Theory Appl. 155 (2012), no. 2, 534–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement